MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 4MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 4MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93101
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Host-Tissue Reaction (1297)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on september 28, 2018, (b)(4).
 
Event or Problem Description
Per the clinic, it was reported that the patient experienced skin overgrowth at abutment sites and subsequently underwent skin revision on (b)(6) 2018.

Brand Name
COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 4MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key7917352
Report Number6000034-2018-01966
Device Sequence Number13902644
Product Code LXB
UDI-Device Identifier09321502021722
UDI-Public(01)09321502021722(10)COH1120335(17)220427
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K945154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/27/2022
Device Model Number93101
Device Catalogue Number93101
Device Lot NumberCOH1120335
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2018
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;